PubTransformer

A site to transform Pubmed publications into these bibliographic reference formats: ADS, BibTeX, EndNote, ISI used by the Web of Knowledge, RIS, MEDLINE, Microsoft's Word 2007 XML.

Linezolid-associated optic neuropathy in a pediatric patient with Mycobacterium nonchromogenicum: A case report.

Abstract Toxic optic neuropathies are alterations of the optic nerve and can be caused by environmental, pharmacological, or nutritional agents.
PMID
Related Publications

Linezolid-induced optic neuropathy with a rare pathological change in the inner retina.

Linezolid induced retinopathy.

Linezolid-induced optic neuropathy: a mitochondrial disorder?

Linezolid-associated optic neuropathy in a patient with ocular sarcoidosis.

Ethambutol/Linezolid Toxic Optic Neuropathy.

Authors

Mayor MeshTerms
Keywords
Journal Title medicine
Publication Year Start




PMID- 29390337
OWN - NLM
STAT- In-Process
LR  - 20180202
IS  - 1536-5964 (Electronic)
IS  - 0025-7974 (Linking)
VI  - 96
IP  - 50
DP  - 2017 Dec
TI  - Linezolid-associated optic neuropathy in a pediatric patient with Mycobacterium
      nonchromogenicum: A case report.
PG  - e9200
LID - 10.1097/MD.0000000000009200 [doi]
AB  - BACKGROUND: Toxic optic neuropathies are alterations of the optic nerve and can
      be caused by environmental, pharmacological, or nutritional agents. CASE: It is
      about a 7-year-old male patient, a native of the State of Mexico, Mexico who was 
      diagnosed with cervical mycobacterial lymphadenitis that required management with
      linezolid. OBSERVATIONS: After 7 months of treatment, visual acuity of the left
      eye decreased and was accompanied by headache. Neuroinfection and other central
      nervous system affections were discarded. An adverse effect related to treatment 
      with linezolid was suspected, and linezolid was suspended. The symptoms subsided 
      after discontinuation; however, the patient continued to show decreased visual
      acuity of the left eye, assessed by his ability to count 2 fingers. The right eye
      remained unaffected. CONCLUSIONS: Neurotoxicity can be decreased by reducing the 
      total dose of linezolid or by administrating it in an intermittent form. To avoid
      progression and loss of vision, we suggest frequent periodic ophthalmological
      evaluation in patients treated with linezolid.
CI  - Copyright (c) 2017 The Authors. Published by Wolters Kluwer Health, Inc. All
      rights reserved.
FAU - Gonzalez Saldana, Napoleon
AU  - Gonzalez Saldana N
AD  - Department of Infectology, National Institute of Pediatrics.
FAU - Galvis Trujillo, Diego Mauricio
AU  - Galvis Trujillo DM
AD  - Department of Infectology, National Institute of Pediatrics.
FAU - Borbolla Pertierra, Ana Maria
AU  - Borbolla Pertierra AM
AD  - Department of Ophtalmology, National Institute of Pediatrics.
FAU - Mondragon Pineda, Ana Ivette
AU  - Mondragon Pineda AI
AD  - Department of Infectology, National Institute of Pediatrics.
FAU - Juarez Olguin, Hugo
AU  - Juarez Olguin H
AD  - Laboratory of Pharmacology, National Institute of Pediatrics, and Faculty of
      Medicine, National Autonomous University of Mexico, Mexico City, Mexico.
LA  - eng
PT  - Journal Article
PL  - United States
TA  - Medicine (Baltimore)
JT  - Medicine
JID - 2985248R
EDAT- 2018/02/03 06:00
MHDA- 2018/02/03 06:00
CRDT- 2018/02/03 06:00
PHST- 2018/02/03 06:00 [entrez]
PHST- 2018/02/03 06:00 [pubmed]
PHST- 2018/02/03 06:00 [medline]
AID - 10.1097/MD.0000000000009200 [doi]
AID - 00005792-201712150-00087 [pii]
PST - ppublish
SO  - Medicine (Baltimore). 2017 Dec;96(50):e9200. doi: 10.1097/MD.0000000000009200.